# SDR COMA0660117

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 28,321 hours, 26,928 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5018 - EN ROUTE CVG-PIT IMMEDIATELY AFTER TAKE-OFF NOTICED SMOKE IN THE COCKPIT, CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  FLIGHT LANDED WITHOUT INCIDENT.  DISCOVERED CAUSE OF SMOKE TO BE GLYCOL EMANATING FROM APU BLEED AIR.  REPLACED THE COALESCER SOCK.
